Have a question

Discussion in 'Suicidal Thoughts and Feelings' started by ShalenaM, Jan 27, 2008.

Thread Status:
Not open for further replies.
  1. ShalenaM

    ShalenaM Well-Known Member

    I am in no ways sick..

    But is it dangerous to take 3000 mgs acetaminophen when you are in no ways sick?
     
  2. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    i wud think so, hang in there hun :hug:
     
  3. ShalenaM

    ShalenaM Well-Known Member

    I just took it a couple of hours ago, and i dont feel well, but i have been researching on the computer and it says not to take more than 7000mgs..


    I have a problem with pills, not that i wanna die, but i am addicted, tomorrow, i will tel my dad that i need help..i dont wanna die..my tylenol blood level must be really high.


    i have been taking them on a regular basis..

    i will seek help, i need to talk to someone.

    Thanks
     
  4. An Angel in Black

    An Angel in Black Well-Known Member

    yeh, talk to someone and tell them you need like a patch or something. that should do the trick!^_^ let me know how it goes
     
  5. LILICHIPIE

    LILICHIPIE Well-Known Member


    Besides your dad telling; which is kind of responsible why u did take such a dose of harmless pills if u just want to get help from ur dad

    thats the question u need to solve because it wont lead u to nothing lol just harms ur body lol
    u seem to be lost and reaching for help by this kind of non threatenning method plan

    talk to ur dad and if it doesnt work dont harm urself with some stupids meds
    instead talk to us if that helps
    Otherwise, i dont know just dont harm life like this if you want to live
     
  6. ToHelp

    ToHelp Well-Known Member

    And I have the answer

    "But is it dangerous to take 3000 mgs."

    Yes. Everything you ingest, be it food, soda, water.... or hydrocodone w/ APAP ("APAP" is acetamenophen), must pass through the liver, a vital organ which processes and detoxifies the substance before entering your bloodstream. Repeated dosings of 3,000 mg acetaminophen can damage this organ because it is 3 times the amount considered safe.

    Further, the damage is cumulative and often causes hepatic (liver) complications that are painful and irreversible.

    As indicated (for pain), there is no evidence that more than 1,000 mg at a time will "work better."

    Be careful and safe Shalena. Acetamenophen is highly toxic when regular consumption is too high.

    hth,
    ToHelp
     
    Last edited by a moderator: Jan 27, 2008
Thread Status:
Not open for further replies.